# SDR SWIA202265028

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FS 280.00 FWD FLOOR BEAM ANGLE BETWEEN RBL 9 Â€“ LBL 9    (C-CHECK RO 3/14/2022)    REPLACED FLOOR SUPPORT ANGLE P/N600-34017-351 ON FLOOR BEAM AT FS280.00 BETWEEN LBL9 AND RBL9 PER REF CRJ200 SRM 51-42-06 AND DRAWING 600-34017 REV AD / COMPLIED WITH TASK CARD 51-900-1003-SKY
